LANTERI, ANTONIO

LANTERI, ANTONIO  

Dipartimento di Matematica Federigo Enriques  

Mostra records
Risultati 1 - 20 di 124 (tempo di esecuzione: 0.024 secondi).
Titolo Data di pubblicazione Autori Tipo File Abstract
Hilbert curves of scrolls over threefolds 2023 Lanteri A. + Article (author) -
Some Fano manifolds whose Hilbert polynomial is totally reducible over ℚ 2023 Antonio Lanteri + Article (author) -
Characterizing some polarized Fano fibrations via Hilbert curves 2022 A. Lanteri + Article (author) -
Hilbert curves of quadric fibrations over smooth surfaces 2022 Antonio Lanteri + Article (author) -
Rational conic fibrations sectional genus two 2021 A. Lanteri + Article (author) -
On the structure of generalized polarized manifolds with relatively small second class 2021 A. Lanteri + Article (author) -
Some properties of rational conic fibrations 2021 Lanteri A. + Article (author) -
Generalized polarized manifolds with low second class 2021 A. Lanteri + Article (author) -
The main component of a reducible Hilbert curve of conic fibrations 2021 A. Lanteri + Article (author) -
Hilbert curves of conic fibrations over smooth surfaces 2020 Lanteri A. + Article (author) -
The Hilbert curve of a 4-dimensional scroll with a divisorial fiber 2020 Lanteri, AntonioTironi, Andrea Luigi Article (author) -
Projective bundles enveloping rational conic fibrations and osculation 2020 A. Lanteri + Article (author) -
Hilbert curves of quadric fibrations 2018 Antonio Lanteri Article (author) -
Corrigendum to "Inflectional loci of quadric fibrations"[J. Algebra 441 (2015) 363-397] 2018 Antonio Lanteri + Article (author) -
A property of Hilbert curves of scrolls over surfaces 2018 Antonio Lanteri Article (author) -
HC-equivalence vs numerical equivalence for ample line bundles on surfaces 2017 A. Lanteri Article (author) -
Hilbert curves of 3-dimensional scrolls over surfaces 2017 A. Lanteri Article (author) -
Osculation for conic fibrations 2016 A. Lanteri + Article (author) -
Hilbert surfaces of bipolarized varieties 2015 A. Lanteri + Article (author) -
Adjunction and singular loci of hyperplane sections 2015 A. Lanteri + Article (author) -